Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 86, NWS Birmingham, AL

May 9, 2019Etowah County, St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 9, 2019, 12:57 PM CDT for Etowah County, St. Clair County, Alabama. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2019, 12:57 PM CDT (17:57 UTC)
Expired
May 9, 2019, 2:00 PM CDT
In force
63 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Etowah County, AL, St. Clair County, AL

The radar

The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 1:10 PM CDTTSTM WND DMG2 Sw Ramsey, ALTREE DOWN ALONG ROCKY HOLLOW RD ON HWY 11.
May 9, 1:18 PM CDTTSTM WND DMG2 Se Howelton, ALTREE DOWN AT OLD GALLANT RD NEW CREEK.
May 9, 1:19 PM CDTTSTM WND DMG1 Ssw Mountainboro, ALTREE BLOCKING ROAD NEAR INTERSECTION OF LAWSON GAP ROAD AND MOUNTAINBORO ROAD.
May 9, 1:19 PM CDTTSTM WND DMG1 Sw Sardis City, ALTREE DOWN ACROSS HWY 431 NEAR 205.
May 9, 1:36 PM CDTTSTM WND DMG3 E Crudup, ALTREES DOWN AND POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

333 
WUUS54 KBMX 091757
SVRBMX
ALC055-115-091900-
/O.NEW.KBMX.SV.W.0086.190509T1757Z-190509T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1257 PM CDT Thu May 9 2019

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Etowah County in northeastern Alabama...
  Northern St. Clair County in central Alabama...

* Until 200 PM CDT.

* At 1256 PM CDT, severe thunderstorms were located along a line
  extending from Snead to near Springville, moving northeast at 50
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gadsden, Rainbow City, Attalla, Hokes Bluff, Springville, Glencoe,
  Ashville, Sardis City, Steele, Altoona, Walnut Grove, Reece City,
  Tabor Road, Aurora, Ballplay, Gadsden Mall, Noccalula Falls, Neely
  Henry Lake, Southside and Whitney Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3411 8584 3413 8580 3399 8574 3393 8574
      3395 8588 3391 8590 3391 8597 3386 8600
      3384 8607 3383 8605 3374 8649 3382 8648
      3382 8643 3389 8634 3393 8632 3394 8637
      3407 8632 3418 8619 3420 8584
TIME...MOT...LOC 1756Z 246DEG 45KT 3412 8638 3376 8640 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
3 follow-up statements
672 
WWUS54 KBMX 091809
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
109 PM CDT Thu May 9 2019

ALC055-115-091900-
/O.CON.KBMX.SV.W.0086.000000T0000Z-190509T1900Z/
Etowah AL-St. Clair AL-
109 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR ETOWAH AND NORTHEASTERN ST. CLAIR COUNTIES...

At 109 PM CDT, severe thunderstorms were located along a line
extending from near Aurora to near Ashville, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gadsden, Rainbow City, Attalla, Hokes Bluff, Glencoe, Ashville,
Sardis City, Steele, Altoona, Walnut Grove, Reece City, Tabor Road,
Aurora, Ballplay, Gadsden Mall, Noccalula Falls, Neely Henry Lake,
Southside, Whitney Junction and Alabama International Dragway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3377 8636 3388 8635 3389 8634 3393 8632
      3394 8634 3403 8634 3407 8632 3418 8619
      3420 8584 3411 8584 3413 8580 3399 8574
      3393 8574 3395 8588 3391 8590 3391 8597
      3386 8600 3384 8607 3383 8605
TIME...MOT...LOC 1809Z 248DEG 40KT 3415 8625 3379 8627 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
056 
WWUS54 KBMX 091818
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
118 PM CDT Thu May 9 2019

ALC055-115-091900-
/O.CON.KBMX.SV.W.0086.000000T0000Z-190509T1900Z/
Etowah AL-St. Clair AL-
118 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR ETOWAH AND NORTHEASTERN ST. CLAIR COUNTIES...

At 118 PM CDT, severe thunderstorms were located along a line
extending from near Boaz to near Ashville, moving northeast at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gadsden, Rainbow City, Attalla, Hokes Bluff, Glencoe, Ashville,
Sardis City, Steele, Reece City, Tabor Road, Aurora, Ballplay,
Gadsden Mall, Noccalula Falls, Neely Henry Lake, Southside, Alabama
International Dragway, Gadsden Steam Plant, Mountainboro and
Rockledge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3379 8626 3413 8624 3418 8619 3420 8584
      3411 8584 3413 8580 3399 8574 3393 8574
      3395 8588 3391 8590 3391 8597 3386 8600
      3384 8607 3383 8605
TIME...MOT...LOC 1818Z 246DEG 45KT 3418 8618 3382 8620 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
577 
WWUS54 KBMX 091834
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
134 PM CDT Thu May 9 2019

ALC115-091844-
/O.CAN.KBMX.SV.W.0086.000000T0000Z-190509T1900Z/
St. Clair AL-
134 PM CDT Thu May 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3411 8584 3413 8581 3412 8580 3410 8580
      3399 8574 3394 8574 3396 8584 3395 8585
      3395 8588 3394 8590 3391 8590 3391 8593
      3392 8593 3391 8597 3387 8600 3387 8602
      3385 8603 3384 8605 3419 8604 3420 8584
TIME...MOT...LOC 1834Z 246DEG 45KT 3426 8597 3390 8599 

$$

ALC055-091900-
/O.CON.KBMX.SV.W.0086.000000T0000Z-190509T1900Z/
Etowah AL-
134 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR EASTERN ETOWAH COUNTY...

At 134 PM CDT, severe thunderstorms were located along a line
extending from near Crossville to near Rainbow City, moving northeast
at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gadsden, Rainbow City, Hokes Bluff, Glencoe, Reece City, Ballplay,
Tabor Road, Gadsden Mall, Noccalula Falls, Neely Henry Lake,
Southside, Gadsden Steam Plant, Big Wills Creek, Crudup, Keener, Cobb
City, Black Creek, Gadsden Water Works, Wilsonia and Reaves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3411 8584 3413 8581 3412 8580 3410 8580
      3399 8574 3394 8574 3396 8584 3395 8585
      3395 8588 3394 8590 3391 8590 3391 8593
      3392 8593 3391 8597 3387 8600 3387 8602
      3385 8603 3384 8605 3419 8604 3420 8584
TIME...MOT...LOC 1834Z 246DEG 45KT 3426 8597 3390 8599 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:35 PM CDT, 22 minutes earlier.

Area forecast discussion, May 9, 12:35 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Thu May 9 2019

.UPDATE...
For 18Z Aviation & Short Term.

&&

.SHORT TERM UPDATE...
Through this afternoon.

--Line of thunderstorms w/ trailing rain through this afternoon--

At 17:30Z/12:30PM, a convective line was roughly half-way through
central Alabama. A few reports of wind damage were noted along the
leading edge of the storms. With surface temperatures nudging into
the low 80s (F) + dew points in the upper 60s (F), surface-based
CAPE values are running 1,500+ J/kg. Bulk shear is around 30-40
knots. This environment has allowed for an increase in storm
organization since earlier this morning. There will be a
continued risk of damaging, straight-line winds through this
afternoon.

89^GSatterwhite

.LONG TERM...
/Issued at 408 AM CT/

Friday:

The cold front will be stalled over northwest Alabama on Friday as
it will be parallel to the southwest flow aloft and well-removed
from the associated occluding surface low over Quebec. A moist air
mass will be in place along and south of the front with PWATs around
1.75 inches and dew points in the upper 60s to around 70F. At upper
levels, a rex block is expected to develop over the western CONUS
with a ridge over the Pacific Northwest and an upper low near
southern California. Over the eastern CONUS, broad troughing will be
located over the northern tier and Canada, with a strengthening
ridge over the Gulf. The strengthening ridge will result in weak
synoptic height rises and keep the jet stream well north of
Central Alabama. But models are in good agreement with a
convectively-enhanced shortwave/MCV lifting northeastward from
Texas during the day. This combined with the moist air mass and
stalled frontal boundary should result in scattered to numerous
showers and thunderstorms developing with daytime heating. 0-6 km
bulk shear values around 25 kts and weak forcing will not be
supportive of any organized severe storms, but expect some strong
storms to be possible with gusty winds and small hail. Continued
weak impulses in the southwest flow and the moist air mass will
result in chances of showers and thunderstorms continuing over the
area Friday night, with highest chances across the north closest
to the stalled front.

Saturday and Sunday:

An upper low and associated shortwave digging southward through the
Northern Plains on the back side of the northern stream trough and
waves ejecting out of the southern stream upper low off the coast of
San Diego will result in a broad area of height falls over the
Southern Plains and Lower Mississippi Valley on Saturday. In
response to these factors, a wave of low pressure is expected to
develop along the front over the ArkLaTex and track northeastward
through the Mid-South, with an associated LLJ. This will cause the
front to begin to lift northward as a warm front, though the
boundary may be a bit messy due to convective outflows. Continued
impulses in the WSW flow aloft and a moist air mass will result in
periods of scattered to numerous showers and thunderstorms. 0-6 km
bulk shear values remain too weak for organized severe storms during
the day on Saturday.

However, this appears to change as we go into Saturday night and
Sunday. The ECMWF remains the most amplified solution for the
deepening trough over the Midwest and thus continues to have
stronger mid-level flow over the Deep South. But the other models
appear to be trending towards seasonably strong mid-level flow as
well. Confidence in timing is low given somewhat unfocused
forcing, but there are signals that an organized line of
storms/MCS may move across the area during the late Saturday night
into Sunday timeframe ahead of a cold front. Timing relative to
the diurnal cycle will dictate how much instability is available. But
given the presence of 40-50 kts of westerly 0-6 km bulk shear and
plentiful moisture, will add a low confidence severe mention to
the HWO for Sunday, and continue to monitor the timing to see if
late Saturday night needs to be included as well. The main threat
appears to be damaging winds. However, depending on the strength
of the surface low and LLJ, low-level shear/helicity could become
marginally supportive of brief tornadoes as well. Confidence in
this particular potential is too low to mention in the HWO at this
time. Will also need to monitor rainfall totals through the
weekend given high PWATs. Storm total rainfall amounts of 1-3
inches with locally higher amounts are possible. We have not been
particularly wet lately, streamflows are running around normal,
and spring vegetation will soak up much of the rainfall. But will
need to monitor for flooding if any particular areas get several
rounds of heavy rain.

Monday through Wednesday:

East Coast troughing will the predominant feature through the first
half of next week, resulting in northwesterly flow. The upper low
over the southwestern CONUS will weaken as it moves eastward. After
a week of summer-like temperatures, temperatures will be more spring-
like. Mainly dry conditions are expected with rain chances mainly
confined to the Gulf Coast and offshore.

32/Davis

&&

.AVIATION...
18Z TAF Discussion.

--Rain and storms will affect all TAF sites today w/ improvements
 heading into this evening; lowering ceilings overnight--

At 17:30Z/12:30PM, a line of thunderstorms was moving eastward
through central Alabama. I've done a rough estimate of
thunderstorm/reduced ceiling and visibility impacts this afternoon
into evening. There should be a brief wind shift toward the north
behind the convective line, before turning back toward a southerly
large-scale flow. Through tonight, rain/storms should be east of
central Alabama with lingering clouds that should trend toward
MVFR overnight/early Friday. There's another chance for some
rain/storm activity later on Friday, but have not included at this
time given variability in forecast guidance.

89^GSatterwhite

&&

.FIRE WEATHER...

An approaching storm system will bring enhanced rain chances
today through the weekend. There are no fire weather concerns at
this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     65  81  65  80  65 /  40  60  70  70  70
Anniston    66  82  65  81  66 /  60  60  70  70  60
Birmingham  67  82  67  81  66 /  40  60  70  70  70
Tuscaloosa  68  81  67  80  66 /  20  70  70  70  70
Calera      67  80  66  80  66 /  40  70  70  60  60
Auburn      67  83  68  82  67 /  60  60  40  60  30
Montgomery  68  84  68  85  68 /  60  60  40  60  40
Troy        67  85  68  85  68 /  60  60  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 9, 11:19 AM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1119 AM CDT Thu May 9 2019

ALZ011>015-017>050-101930-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1119 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

A line of thunderstorms will move through central Alabama today.
There is a risk of damaging, straight line winds up to 60 mph and an
isolated, brief tornado. This threat includes much of central
Alabama, mainly northwest of Interstate 85 through 5 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low confidence risk of severe thunderstorms on Sunday. At
this time the main threat is expected to be damaging winds.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
on Sunday.

In the hours before

Local storm report, May 9, 11:23 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1123 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     TSTM WND DMG     1 SSW HALEYVILLE        34.23N 87.62W
05/09/2019                   WINSTON            AL   PUBLIC

            APARTMENT BUILDINGS WITH ROOFING
            MATERIAL/METAL SHEETING BLOWN OFF. TIME
            ESTIMATED FROM RADAR.

&&
Local storm report, May 9, 11:25 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND DMG     2 NE BRILLIANT          34.04N 87.75W
05/09/2019                   MARION             AL   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN IN VARIOUS SPOTS OF
            MARION COUNTY ... BRILLIANT, HAMILTON, TWIN.

&&
Special weather statement, May 9, 12:08 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1208 PM CDT Thu May 9 2019

ALZ017-091815-
Blount AL-
1208 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT COUNTY UNTIL 115 PM CDT...

At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cullman to near Graysville. Movement was
east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Strawberry and
Blount Springs.

LAT...LON 3410 8630 3394 8637 3393 8633 3388 8635
      3382 8643 3380 8657 3377 8658 3384 8676
      3384 8688 3382 8695 3387 8696 3387 8693
      3389 8692 3397 8677 3411 8665 3412 8660
      3419 8655 3420 8655 3425 8652 3426 8645
TIME...MOT...LOC 1708Z 257DEG 36KT 3416 8693 3365 8701

87/GRANTHAM
Special weather statement, May 9, 12:09 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1209 PM CDT Thu May 9 2019

ALZ025-034-035-091830-
Chilton AL-Bibb AL-Shelby AL-
1209 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHILTON...SHELBY AND
CENTRAL BIBB COUNTIES UNTIL 130 PM CDT...

At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Johns to near Abernant to near
Coaling to near Low Gap. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Leeds, Calera, Chelsea,
Montevallo, Columbiana, Centreville, Jemison, Wilsonville, Indian
Springs Village, Vincent, Harpersville, Vance, Woodstock, Westover,
West Blocton and Wilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3301 8732 3313 8728 3313 8720 3319 8720
      3323 8715 3325 8698 3355 8652 3355 8648
      3350 8648 3350 8638 3339 8638 3335 8634
      3334 8637 3329 8636 3328 8643 3318 8650
      3312 8646 3309 8651 3295 8652 3299 8742
TIME...MOT...LOC 1708Z 262DEG 34KT 3333 8715 3326 8721 3311 8728 3295
8734

17/KLAWS
Special weather statement, May 9, 12:47 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1247 PM CDT Thu May 9 2019

ALZ018-026-091815-
Etowah AL-St. Clair AL-
1247 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH AND ST. CLAIR COUNTIES
UNTIL 115 PM CDT...

At 1247 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Susan Moore to near Vandiver. Movement was
east at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Gadsden, Pell City, Leeds, Moody, Rainbow City, Attalla, Hokes Bluff,
Springville, Odenville, Glencoe, Margaret, Argo, Ashville, Riverside,
Sardis City, Ragland, Ohatchee, Steele, Altoona and Walnut Grove.

LAT...LON 3394 8574 3395 8588 3384 8607 3377 8604
      3367 8615 3369 8620 3364 8617 3359 8622
      3354 8619 3340 8638 3350 8638 3350 8648
      3355 8648 3356 8655 3380 8656 3382 8643
      3389 8634 3407 8632 3418 8619 3420 8584
TIME...MOT...LOC 1747Z 256DEG 46KT 3405 8647 3348 8655

87/GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 11:11 AM CDTSevere Thunderstorm WarningBMXWinston52 min
May 9, 11:14 AM CDTSevere Thunderstorm WarningBMXTuscaloosa61 min
May 9, 11:23 AM CDTSevere Thunderstorm WarningBMXWalker67 min
May 9, 11:40 AM CDTSevere Thunderstorm WarningBMXJefferson80 min
May 9, 12:08 PM CDTSpecial Weather StatementBMXBlount67 min
May 9, 12:09 PM CDTSpecial Weather StatementBMXBibb, Shelby81 min
May 9, 12:25 PM CDTSevere Thunderstorm WarningBMXBlount43 min
May 9, 12:47 PM CDTSpecial Weather StatementBMXEtowah, St. Clair28 min
May 9, 1:24 PM CDTSpecial Weather StatementBMXCalhoun, Talladega66 min
May 9, 1:29 PM CDTSpecial Weather StatementBMXCoosa61 min
May 9, 1:35 PM CDTSevere Thunderstorm WarningBMXCherokee55 min
May 9, 1:38 PM CDTSevere Thunderstorm WarningBMXMarengo25 min
May 9, 1:58 PM CDTSpecial Weather StatementBMXAutauga62 min
May 9, 2:09 PM CDTSevere Thunderstorm WarningBMXCleburne51 min
May 9, 2:25 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter4 days
May 9, 2:50 PM CDTSevere Thunderstorm WarningBMXLowndes40 min
May 9, 3:19 PM CDTSpecial Weather StatementBMXElmore26 min
May 9, 3:25 PM CDTSpecial Weather StatementBMXMontgomery50 min
May 9, 3:32 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Lowndes, Macon, Montgomery, Pike43 min
May 9, 4:17 PM CDTSpecial Weather StatementBMXBullock, Lee, Macon, Pike43 min
May 9, 4:52 PM CDTSpecial Weather StatementBMXRussell38 min
May 9, 5:03 PM CDTSpecial Weather StatementBMXLee27 min
May 9, 5:08 PM CDTSpecial Weather StatementBMXBarbour52 min
May 9, 5:35 PM CDTSpecial Weather StatementBMXRussell25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.